FDA Warns Lamictal Can Cause Meningitis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 9/6/2010 11:49 AM (GMT -7)   
http://www.webmd.com/bipolar-disorder/news/20100812/fda-warns-lamictal-can-cause-aseptic-meningitis

I used to be on lamictal so if any of you are, look out for the symptoms..
headache, fever, chills, nausea, vomiting, stiff neck, and sensitivity to light.

edit: The symptoms were reported to show up within one to 42 days after starting treatment with Lamictal.

Not2L8
Regular Member


Date Joined Apr 2010
Total Posts : 255
   Posted 9/7/2010 10:28 AM (GMT -7)   
I was on it for a little while, the only thing I really experienced was frequent headaches.
Pick battles big enough to matter, small enough to win.


Bipolar Disorder
Borderline Personality Disorder
PTSD



meds: Seroquel
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, January 20, 2017 9:22 AM (GMT -7)
There are a total of 2,757,284 posts in 303,436 threads.
View Active Threads


Who's Online
This forum has 152500 registered members. Please welcome our newest member, shelley_2571.
306 Guest(s), 19 Registered Member(s) are currently online.  Details
Purple Tulip, jboy145, Pretty kittay, Artist Mark, THE HAPPY TURTLE, Kriya, Jamie60, waterbee, Scaredy Cat, Max89, catchscooter, Suzee, Redwing57, Avylyva, exqualls, soynomore, Traveler, downwithdisease, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer